Equate Allergy Relief Diphenhydramine HCl 25mg Antihistamine Capsules, 24 Count, Compare to Benadryl® Active Ingredient

Equate Allergy Relief Diphenhydramine HCl 25mg Antihistamine Capsules, 24 Count, Compare to Benadryl® Active Ingredient
Model: Equate
Brand: Equate
(993)
2 stores
1 Products

Product Details

Find relief during allergy season with Equate Diphenhydramine Allergy Relief Capsules. Each pack contains 24 capsules, dosed at 25 mg to help ease symptoms like sneezing, runny nose, and itchy eyes quickly. Perfect for tackles hay fever, pet dander, and other common allergens, these capsules are a reliable way to manage your allergies and get back to enjoying your day. Trust Equate to help keep allergies at bay with a safe and effective antihistamine. This product is intended for adults and children 6 years of age and older.

Antihistamine for allergy relief 25mg per capsule 24 capsules per package Promotes relief from itchy eyes, sore throat and common cold/allergy symptoms For adults and children 6 years of age and older

Shop Now

Compare Buying Options

Last Updated: 2025-08-29 02:39:46

Search
Amazon Amazon

$1.92
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number Equate
Color White
Weight -
Height -
Depth -

Additional Product Information

Product Id 1414412
User Reviews and Ratings
4.6 (993 ratings)
4.6 out of 5 stars
UPC 681131187220

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Allergy Relief Diphenhydramine HCl 25mg Antihistamine Capsules, 24 Count, Compare to Benadryl® Active Ingredient
Reviews: 993
app.ratings: (993)
Price:
$1.92 Visit walmart

Top User Reviews and Ratings (9 total reviews)

(1)
Reviewed in the USA on Aug 09, 2025

human consumption yes canine consumption definitely no

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 14, 2025

These works wonders for my allergies

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 12, 2025

As good or better than more expensive brands

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 01, 2025

I have severe allergies and I get hives and hard breathing wheezing and I take 2 or 3 of these and it does magic.

Anonymous • Review provider: walmart.com
(1)
Reviewed in the USA on Mar 19, 2025

i order the equate with acetomeniphan and i got 2 that were wrong just the antihistamine, but the delivery was fast except for the 2 wrong items, the packaging looks similar, thanks

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 9 reviews
1